| Model Number |
LTV 1150 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the bpm (breaths per minute) reading is 22 when it is set to 12 on the lap top ventilator 1150.The vcalc is also reading low to what they are used to seeing 27 lpm.At this time, there is no information regarding patient involvement associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.